MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TOWEL,OR,DSP,ST,BLUE,DLX,4/PK,20PK/CS

Medline Industries, LP MEDLINE; TOWEL,OR,DSP,ST,BLUE,DLX,4/PK,20PK/CS
Catalog Number MDT2168204
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that small towel fibers or lint appear to be sticking to surgical gloves during procedures.The concern is that these fibers may be entering the surgical site.
 
Additional Manufacturer Narrative
The customer reported that small towel fibers or lint appear to be sticking to surgical gloves during procedures, and during an "ep procedure" on (b)(6) 2025, "a lot of blue towel fibers" were observed on gloves and the wire.The provided photo was reviewed, the provided sample was evaluated, the vendor was notified of the issue, and trend analysis was performed by reviewing the past two years of complaint data.The or towels were noted to shed lint, confirming the reported issue, and the product failed to meet specifications.The vendor noted that the cause of the issue is from lack of the vacuuming the product after the seaming process, and as a corrective action, vacuuming equipment will be added into the folding process; no further investigation into the cause and complaint is warranted, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TOWEL,OR,DSP,ST,BLUE,DLX,4/PK,20PK/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranay abbu
three lakes drive
northfield, IL 60093--275
MDR Report Key50803982
Report Number1417592-2026-43582
Device Sequence Number8900526
Product Code FRL
UDI-Device Identifier20080196834058
UDI-Public20080196834058
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT2168204
Device Lot Number50525020030
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/21/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown